# SDR DALA13048463141

- Difficulty date: September 27, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER DOOR LOWER CUT-OUT SHAPE SEAL AFT CORNER FITTING HAS CORROSION. REMOVED CORROSION IAW SRM 51-74-00.    REMOVED CORNER FITTING IAW SRM 51-42-11 & INSTALLED ON NR 3 30/260.
